Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

57 Publications


2020 | Journal Article | IST-REx-ID: 7577
Shehu Y, Iyiola OS. Weak convergence for variational inequalities with inertial-type method. Applicable Analysis. 2020:1-25. doi:10.1080/00036811.2020.1736287
View | DOI
 

2020 | Journal Article | IST-REx-ID: 6593   OA
Shehu Y, Li X-H, Dong Q-L. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 2020;84:365-388. doi:10.1007/s11075-019-00758-y
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu Y. Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics. 2019;74(4). doi:10.1007/s00025-019-1061-4
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 7412   OA
Achlioptas D, Iliopoulos F, Kolmogorov V. A local lemma for focused stochastical algorithms. SIAM Journal on Computing. 2019;48(5):1583-1602. doi:10.1137/16m109332x
View | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6725   OA
Kolmogorov V. Testing the complexity of a valued CSP language. In: 46th International Colloquium on Automata, Languages and Programming. Vol 132. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:77:1-77:12. doi:10.4230/LIPICS.ICALP.2019.77
View | Files available | DOI | arXiv
 

Filters and Search Terms

department=VlKo

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed